# SDR YENA20140209022

- Difficulty date: February 9, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 2449
- Aircraft time: 35,601 hours, 12,352 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, IT WAS DISCOVERED THE FORWARD LT BULKHEAD EMERGENCY LIGHT INOPERATIVE.  FOUND SPLICE CONNECTION AT 7441VS, DISCONNECTED.  RECONNECTED AND NOW OPS CHECK GOOD IAW AMM 33-51-00.
